# SDR REXA2015121701248

- Difficulty date: December 17, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE HAS VISUAL INDICATION OF CRACK NEAR ASSIST CABLE PULLEY BRACKET.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-51 REV B DATED 07 05 15.                                                    "
